E-ISSN 2636-834X
 

Case Report 


Serotonin syndrome with low-dose escitalopram

Neşe Öztürk, Ezgi Kara, Gülfizar Sözeri-Varma, Eylem Değirmenci.

Abstract
Serotonin syndrome is a drug side effect resulting from serotonergic hyperactivity. At times the severity of its symptoms can be mild and overlooked, but sometimes it might cause life-threatening serious consequences. It usually occurs while using high doses or combinations of serotonergic drugs. However, it might also be observed during the use of low dose of serotonergic agents, even it is rare. In this paper, it is aimed to present a case with serotonin syndrome which is thought to be developed after the use of 5 mg of escitalopram, and to discuss this case in terms of differential diagnosis.

Key words: serotonergic syndrome, selective serotonin reuptake inhibitors, side effects


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Neşe Öztürk
Articles by Ezgi Kara
Articles by Gülfizar Sözeri-Varma
Articles by Eylem Değirmenci
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Neşe Ozturk, Ezgi Kara, Gulfizar Sozeri-Varma , Eylem Değirmenci. [Serotonin syndrome with low-dose escitalopram]. PBS. 2013; 3(1): 37-40. Turkish. doi:10.5455/jmood.20121022031644


Web Style

Neşe Ozturk, Ezgi Kara, Gulfizar Sozeri-Varma , Eylem Değirmenci. [Serotonin syndrome with low-dose escitalopram]. https://www.pbsciences.org/?mno=26154 [Access: December 17, 2023]. Turkish. doi:10.5455/jmood.20121022031644


AMA (American Medical Association) Style

Neşe Ozturk, Ezgi Kara, Gulfizar Sozeri-Varma , Eylem Değirmenci. [Serotonin syndrome with low-dose escitalopram]. PBS. 2013; 3(1): 37-40. Turkish. doi:10.5455/jmood.20121022031644



Vancouver/ICMJE Style

Neşe Ozturk, Ezgi Kara, Gulfizar Sozeri-Varma , Eylem Değirmenci. [Serotonin syndrome with low-dose escitalopram]. PBS. (2013), [cited December 17, 2023]; 3(1): 37-40. Turkish. doi:10.5455/jmood.20121022031644



Harvard Style

Neşe Ozturk, Ezgi Kara, Gulfizar Sozeri-Varma , Eylem Değirmenci (2013) [Serotonin syndrome with low-dose escitalopram]. PBS, 3 (1), 37-40. Turkish. doi:10.5455/jmood.20121022031644



Turabian Style

Neşe Ozturk, Ezgi Kara, Gulfizar Sozeri-Varma , Eylem Değirmenci. 2013. [Serotonin syndrome with low-dose escitalopram]. Psychiatry and Behavioral Sciences, 3 (1), 37-40. Turkish. doi:10.5455/jmood.20121022031644



Chicago Style

Neşe Ozturk, Ezgi Kara, Gulfizar Sozeri-Varma , Eylem Değirmenci. "[Serotonin syndrome with low-dose escitalopram]." Psychiatry and Behavioral Sciences 3 (2013), 37-40. Turkish. doi:10.5455/jmood.20121022031644



MLA (The Modern Language Association) Style

Neşe Ozturk, Ezgi Kara, Gulfizar Sozeri-Varma , Eylem Değirmenci. "[Serotonin syndrome with low-dose escitalopram]." Psychiatry and Behavioral Sciences 3.1 (2013), 37-40. Print.Turkish. doi:10.5455/jmood.20121022031644



APA (American Psychological Association) Style

Neşe Ozturk, Ezgi Kara, Gulfizar Sozeri-Varma , Eylem Değirmenci (2013) [Serotonin syndrome with low-dose escitalopram]. Psychiatry and Behavioral Sciences, 3 (1), 37-40. Turkish. doi:10.5455/jmood.20121022031644